# SDR ASAA2018020923490

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 8,067 hours, 2,572 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL OVER FLOWED ON AUTO. ACFT GROUNDED.  R & R THE LEFT WING TANK REFUEL RELAY 15QU IAW AMM 28-00-00.  PRESSURED AUTO FUEL & SHUT DOWN AS REQUIRED. OK FOR SERVICE.
